# SDR YENA2023013000079

- Difficulty date: January 27, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 01904
- Aircraft time: 72,942 hours, 26,469 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Part number: 6730C010000
- Part serial: 03291
- Condition: Cracked
- Part time: 13,231 hours, 4,861 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#41, FLLL-MDE. (AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL) 'AIR ENG 2 BLEED FAULT ON CLIMB OUT (HI-TEMP 275 C); UPON INSPECTION FOUND SENSE LINE TO FAN AIR VALVE WITH CRACK, REPLACED SENSE LINE. REMOVED AND REPLACED ALSO FAN AIR VALVE 9HA2, REF AMM 36-11-54. TEST OK.'
